# SDR 2005FA0000739

- Difficulty date: April 18, 2005
- Submitted: May 17, 2005
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft serial: 620
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161N16264
- Part serial: 073GC8
- Condition: Broken
- Location: Mlg
- Part time: 39,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF: PO0043200R011)AXLE WAS FOUND BROKEN NEAR THE CENTER POINT THAT WAS CONCEALED BY THE TRUCK BEAM DEGES OF THE FRACTURE SHOW SEVERE CORROSION AND PEELED CHROME PLATING.  (K)
